# SDR SWIA200414394

- Difficulty date: December 20, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 22,587 hours, 20,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PRESSURE FLOOR HAS SURFACE CORROSION FS 409+128 TO FS 559.0 LBL 36-43.  ITEM FOUND AT C-CHECK INSPECTION.  REMOVED CORROSION IAW CRJ SRM 51-21-06. MAPPED DAMAGED AREA IAW CRJ SRM 51-13-01. REF REO 601R-53-41-272 REV A.
